Title: Central Extensions of Gerbes
Authors: Amnon Yekutieli
Publication status: appeared in Advances in Mathematics 225, Issue 1 (2010), 445-486.



Abstract:
 
We introduce the notion of central extension of gerbes on a topological space.
We then show that there are obstruction classes to lifting objects and
isomorphisms in a central extension. We also discuss pronilpotent gerbes.

These results are used in a subsequent paper to study twisted deformation
quantization on algebraic varieties.


Electronic Preprint:
 amslatex file 
 pdf file (acrobat)

  journal file

 Return to Publications


updated 22 Sep 2010